# SDR COMA0360030

- Difficulty date: January 10, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 8,345 hours, 7,358 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601R5361366
- Condition: Cracked
- Location: Beam
- Part time: 8,345 hours, 7,358 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE SUPPORT BEAM LOWER WEB L/H SIDE WAS CRACKED AT FS 628, WL111 AND LBL37.REMOVED THE CRACKED AREA, PEFROMED EDDY CURRENT TO ENSURE ALL DAMAGE WAS REMOVED AND INSTALLED REPAIR PAERTS I/A/W REO 601R-53-61-366 REV E.
